JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PROPERTIES OF REGULAR FUNCTIONS WITH VALUES IN BICOMPLEX NUMBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PROPERTIES OF REGULAR FUNCTIONS WITH VALUES IN BICOMPLEX NUMBERS
Kim, Ji Eun; Shon, Kwang Ho;
  PDF(new window)
 Abstract
In this paper, using forms of conjugations, we give some algebraic properties of bicomplex numbers. We research differential operators, elementary functions and the analogous Cauchy-Riemann system in bicomplex number systems. Also, we investigate the definition and properties of regular functions with values in bicomplex settings in Clifford analysis.
 Keywords
bicomplex number;conjugation;Cauchy-Riemann system;holomorphic function;Clifford analysis;
 Language
English
 Cited by
1.
Conformal Numbers, Advances in Applied Clifford Algebras, 2017, 27, 2, 1895  crossref(new windwow)
 References
1.
D. Alpay, M. E. Luna-Elizarraras, M. Shapiro, and D. C. Struppa, Basics of functional analysis with bicomplex scalars, and bicomplex Schur analysis, ArXiv:1304.0781; 2013.

2.
K. S. Charak, D. Rochon, and N. Sharma, Normal families of bicomplex holomorphic functions, ArXiv:0806.4403v1; 2008.

3.
G. S. Dragoni, Sulle funzioni olomorfe di una variabile bicomplessa, Reale Accademia d'Italia. 5 (1934), 597-665.

4.
R. Gervais Lavoie, L. Marchildon, and D. Rochon, Hilbert space of the bicomplex quantum harmonic oscillator, AIP Conference Proceedings 1327 (2011), 148-157.

5.
R. Gervais Lavoie, L. Marchildon, and D. Rochon, Finite-dimensional bicomplex Hilbert spaces, Adv. Appl. Clifford Algebr. 21 (2011), no. 3, 561-581. crossref(new window)

6.
J. E. Kim, S. J. Lim, and K. H. Shon, Regular functions with values in ternary number system on the complex Clifford analysis, Abstr. Appl. Anal. 2013 (2013), Artical ID 136120, 7 pages.

7.
J. E. Kim, S. J. Lim, and K. H. Shon, Regularity of functions on the reduced quaternion field in Clifford analysis, Abstr. Appl. Anal. 2014 (2014), Artical ID 654798, 8 pages.

8.
J. E. Kim and K. H. Shon, The Regularity of functions on Dual split quaternions in Clifford analysis, Abstr. Appl. Anal. 2014 (2014), Artical ID 369430, 8 pages.

9.
J. E. Kim and K. H. Shon, Polar coordinate expression of hyperholomorphic functions on split quaternions in Clifford analysis, Adv. Appl. Clifford Algebr. 25 (2015), no. 4, 915-924. crossref(new window)

10.
J. E. Kim and K. H. Shon, Coset of hypercomplex numbers in Clifford analysis, Bull. Korean Math. Soc. 52 (2015), no. 5, 1721-1728. crossref(new window)

11.
M. E. Luna-Elizarraras, M. Shapiro, D. C. Struppa, and A. Vajiac, Bicomplex numbers and their elementary functions, Cubo Mat. Educ. 14 (2012), no. 2, 61-80.

12.
G. B. Price, An Introduction to Multicomplex Spaces and Functions, Monographs and Textbooks in Pure and Appl Math. 140, Marcel Dekker Inc., New York, 1991.

13.
D. Rochon and M. Shapiro, On algebraic properties of bicomplex and hyperbolic numbers, An Univ. Oradea Fasc. Mat. 11 (2004), 71-110.

14.
J. Ryan, Complexified Clifford analysis, Complex Var. Theory Appl. 1 (1982), 119-149. crossref(new window)

15.
J. Ryan, $\mathbb{C}2$ extensions of analytic functions defined in the complex plane, Adv. Appl. Clifford Algebr. 11 (2001), no. 1, 137-145. crossref(new window)

16.
C. Segre, Le rappresentazioni reali delle forme complesse e gli enti iperalgebrici, Math Ann. 40 (1892), no. 3, 413-467. crossref(new window)

17.
G. Soukhomlinoff, Uber Fortsetzung von linearen Funktionalen in linearen komplexen Raumen und linearen Quaternionraumen, Matematicheskii Sbornik. 45 (1938), no. 2, 353-358.

18.
N. Spampinato, Estensione nel campo bicomplesso di due teoremi, del Levi-Civita e del Severi, per le funzioni olomorfe di due variabili bicomplesse I, II, Reale Accad. Naz Lincei. 22 (1935), 38-43.

19.
N. Spampinato, Sulla rappresentazione di funzioni di variabile bicomplessa totalmente derivabili, Ann. Mat. Pura Appl. 14 (1936), no. 1, 305-325.

20.
O. Teichmuller, Operatoren im Waschsschen Raum, J. Rein Angew. Math. 174 (1936), 73-124.